Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Oscillation in first order nonlinear retarded argument differential equations

Author: Warren E. Shreve
Journal: Proc. Amer. Math. Soc. 41 (1973), 565-568
MSC: Primary 34K15
MathSciNet review: 0372371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result of Ladas, Lakshmikantham, and Papadakis [1] concerning oscillation caused by lag in linear first order retarded argument differential equations is generalized to the sublinear case. Examples showing that such generalization to the superlinear case is impossible are given.

References [Enhancements On Off] (What's this?)

  • [1] G. Ladas, V. Lakshmikantham and J. S. Papadakis, Oscillation of higher-order retarded differential equations generated by the retarded argument, Technical Report No. 20, University of Rhode Island, Kingston, R.I., January 1972. MR 0387776 (52:8615)
  • [2] J. W. Heidel, Oscillatory solutions for a generalized sublinear second order differential equation, Proc. Amer. Math. Soc. (to appear). MR 0310339 (46:9440)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15

Additional Information

Keywords: Retarded argument differential equation, sublinear, superlinear, oscillation of solutions
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society